MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000185332

Медицинская библиотека · Nephron · 1989

Carbamazepine-induced granulomatous necrotizing angiitis with acute renal failure.

Imai H, Nakamoto Y, Hirokawa M, Akihama T, Miura A B

Клинический случайСтатьяПеревод в очереди

Аннотация

A 42-year-old male treated with carbamazepine developed a skin eruption in the trunk, followed by acute renal failure. Laboratory data revealed leukocytosis (15,700/mm3) with eosinophilia (37%). A renal biopsy disclosed granulomatous necrotizing angiitis that differed from classic periateritis nodosa and hypersensitivity angiitis. All drugs were discontinued immediately, and there was a gradual improvement of the renal function. A carefully performed provocation test using carbamazepine was positive. We made a diagnosis of carbamazepine-induced granulomatous necrotizing angiitis. Only 6 cases of drug-induced granulomatous angiitis have been reported prior to the present case. Drug-induced granulomatous angiitis is often fatal. The present report suggests the importance of making a diagnosis quickly, and providing adequate treatment in order to prevent a fatal course.

Для цитирования: Imai H, Nakamoto Y, Hirokawa M, Akihama T, Miura A B. Carbamazepine-induced granulomatous necrotizing angiitis with acute renal failure.. Nephron. 1989. DOI: 10.1159/000185332.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.